A note on the existence of fractional integral equations

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The existence of univalent solutions for fractional integral equations with maxima, in complex domain, is studied by using technique associated with measures of non-compactness. Upper and lower solutions are established by using the concept of the subordination and superordination of analytic functions.

Original languageEnglish
Pages (from-to)653-663
Number of pages11
JournalAdvanced Studies in Theoretical Physics
Volume4
Issue number13-16
Publication statusPublished - 2010

Fingerprint

Measure of Noncompactness
Upper and Lower Solutions
analytic functions
Subordination
Fractional Integral
integral equations
Analytic function
Integral Equations
Concepts

Keywords

  • Fractional integral equation
  • Subordination
  • Superordination
  • Univalent solution

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

A note on the existence of fractional integral equations. / Ibrahim, Rabha W.; Darus, Maslina.

In: Advanced Studies in Theoretical Physics, Vol. 4, No. 13-16, 2010, p. 653-663.

Research output: Contribution to journalArticle

@article{6e9a826ef4be43948d5a28c84a5c199b,
title = "A note on the existence of fractional integral equations",
abstract = "The existence of univalent solutions for fractional integral equations with maxima, in complex domain, is studied by using technique associated with measures of non-compactness. Upper and lower solutions are established by using the concept of the subordination and superordination of analytic functions.",
keywords = "Fractional integral equation, Subordination, Superordination, Univalent solution",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2010",
language = "English",
volume = "4",
pages = "653--663",
journal = "Advanced Studies in Theoretical Physics",
issn = "1313-1311",
publisher = "Hikari Ltd.",
number = "13-16",

}

TY - JOUR

T1 - A note on the existence of fractional integral equations

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2010

Y1 - 2010

N2 - The existence of univalent solutions for fractional integral equations with maxima, in complex domain, is studied by using technique associated with measures of non-compactness. Upper and lower solutions are established by using the concept of the subordination and superordination of analytic functions.

AB - The existence of univalent solutions for fractional integral equations with maxima, in complex domain, is studied by using technique associated with measures of non-compactness. Upper and lower solutions are established by using the concept of the subordination and superordination of analytic functions.

KW - Fractional integral equation

KW - Subordination

KW - Superordination

KW - Univalent solution

UR - http://www.scopus.com/inward/record.url?scp=79551629152&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79551629152&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 653

EP - 663

JO - Advanced Studies in Theoretical Physics

JF - Advanced Studies in Theoretical Physics

SN - 1313-1311

IS - 13-16

ER -